Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Budd-Chiari syndrome associated with coagulation abnormalities in a child with carbohydrate deficient glycoprotein syndrome type Ix
Autore:
Huemer, M; Huber, WD; Schima, W; Moeslinger, D; Holzbach, U; Wevers, R; Wank, H; Stoeckler-Ipsiroglu, S;
Indirizzi:
Univ Vienna, Dept Pediat, A-1090 Vienna, Austria Univ Vienna Vienna Austria A-1090 a, Dept Pediat, A-1090 Vienna, Austria Univ Vienna, Dept Radiol, A-1090 Vienna, Austria Univ Vienna Vienna Austria A-1090 a, Dept Radiol, A-1090 Vienna, Austria Univ Gottingen, Dept Pediat, D-3400 Gottingen, Germany Univ Gottingen Gottingen Germany D-3400 ediat, D-3400 Gottingen, Germany Acad Ziekenhuis, Stichting Klin Genet Ctr Nijmegen, St Radboudziekenhuis, Lab Kindergeneeskunde Neurol, Nijmegen, Netherlands Acad Ziekenhuis Nijmegen Netherlands unde Neurol, Nijmegen, Netherlands St Anna Kinderspital, Vienna, Austria St Anna Kinderspital Vienna Austria Anna Kinderspital, Vienna, Austria
Titolo Testata:
JOURNAL OF PEDIATRICS
fascicolo: 5, volume: 136, anno: 2000,
pagine: 691 - 695
SICI:
0022-3476(200005)136:5<691:BSAWCA>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Soggetto:
PROTEIN-C DEFICIENCY; THROMBOSIS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
24
Recensione:
Indirizzi per estratti:
Indirizzo: Stoeckler-Ipsiroglu, S Univ Vienna, Dept Pediat, Waehringer Guertel 18-20,A-1090 Vienna, Austria Univ Vienna Waehringer Guertel 18-20 Vienna Austria A-1090
Citazione:
M. Huemer et al., "Budd-Chiari syndrome associated with coagulation abnormalities in a child with carbohydrate deficient glycoprotein syndrome type Ix", J PEDIAT, 136(5), 2000, pp. 691-695

Abstract

A 6-year-old male patient presented with Budd-Chiari syndrome and glycoprotein abnormalities associated with carbohydrate deficient glycoprotein syndrome type I with yet unidentified molecular defect (type Ix). Budd-Chiari syndrome most likely developed after hepatic venous thrombosis caused by coagulation abnormalities resulting from hypoglycosylation and functional impairment of anticoagulant proteins.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 23:40:19